# SDR CA060303011

- Difficulty date: February 4, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,142 hours
- Engine: Pwa PW535A
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bypass Valve
- Part number: 7547512
- Condition: Failed
- Location: Acm
- Part time: 1,189 hours
- Component: Acm, Hamstd, 73838426
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, P
- Precautionary procedure: O

## Discrepancy

BYPASS VALVE INTERMITTENTLY STICKING IN OPEN (HOT) POSITION, UNABLE TO CONTROL CABIN AIR TEMPERATURE IN AUTO OR MANUAL SELECTION.  REPLACED VALVE, GROUND CHECK OF VALVE OPERATION SATISFACTORY.
